Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: VJM banner 

 

Home

 

Recent Issues

Volume 48

1

 

 

 

Volume 47

1

2

3

4

Volume 46

1

2

3

4

Volume 45

1&2

3

4

Volume 44

1

2

3

4

Past Issues

The Journal

Cover

Aims and Scope

Subscription Information

Editorial Board

Instructions for Author

Contact Us

 

 

 

CONTENTS

Volume 35, Number 3 September 2007

 


 

A Fractionl Black-Scholes Model with Jumps
P. Sattayatham, A. Intarasit, and A. P. Chaiyasena pdf 

231

On the Extension of Holomorphic Mappings Aroud Sets with Zero Hausdorff (2n-1)-Measure
Omar Alehyane and Hichame Amal pdf

247

On the Characterizations and Their Stabilities of the Composed Random Variable by Constant-Regression
Pham Van Chung and Nguyen Huu Bao pdf 

255

Weighted Inequatilies for Commutators of Singular Integal Operator and Interior Estimates in Morrey Spaces for Solutions of Elliptic Equatinons
Zhou Xiaosha pdf 

267

Hopfian and Co-Hopfian Modules Over Commutative Rings
Kamran Divaani-Aazar and Amir Mafi pdf

275

Instability of Impulsive Hybrid State Dependent Delay Differential Systems
Bashir Ahmad pdf

285

Convexification by Duality for a Multiple Leontief Technology Production Design Problem
P. T. Thach pdf 

299

Semicommutative and Reduced Rings
Yang Gang pdf 

309

An Example of Limit of Lempert Functions
Pascal J. Thomas pdf 

317

Using Quasi-Interpolant Wavelet Representation for Non-Linear Sampling Recovery
Dinh Dung pdf 

331

 

 

Established by Vietnam Academy of Science and Technology & Vietnam Mathematical Society

Published by Springer since January 2013